# SDR 08FDEA04732

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973019202
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FR 59 BENT BELOW STR 13L 2  INCH TO 4 INCH.  REWORKED THE UPPER FLANGE SECTION IAW SRM 51-26-00, PERFORMED HFEC INSPECTION IAW NTM 51-10-08 PT 6.  NO CRACK INDICATIONS NOTED.
